# SDR SWAA2025021983773

- Difficulty date: January 7, 2025
- Submitted: February 19, 2025
- Operation: Air carrier
- Aircraft: N7723E
- Make and model: Boeing 737-76N
- Aircraft serial: 32670
- Aircraft time: 58,504 hours, 30,432 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Angle
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOT#05 A-043 AFT CARGO COMPARTMENT FWD BKHD LOWER CENTER FAIRING ATTACH ANGLE TOP STRAP CORRODED STA 727+4' RBL 20 WL 156<[01] REPLACED (PLATE) AFT CARGO COMPARTMENT P/N453A2611-12 TAG#A289211 IAW IPC 25-52-10-02 INSTALLED ON W/O TTG8Q00WXN8W;[02] REPLACED (PLATE) AFT CARGO COMPARTMENT P/N453A2611-12 TAG#A289211 IAW IPC 25-52-10-02 INSTALLED ON W/O TTG8Q00WXN8W;[03] VERIFIED C/W
